Nausea and/or vomiting: Some patients will have an element of nausea and perhaps even vomiting in the hours just after returning to the hotel room from having the reversal procedure. This symptom is commonly related to the sleep medications given during the reversal procedure and it takes some time for your body to clear them out of your system. The narcotic pain pills can commonly make this symptom worse so try to avoid these pills if you can. Try using the Motrin or Advil as they will not increase this symptom.
If these suggestions do not help then you can have your husband go to the pharmacy in the basement level of the main Jewish Hospital Building (across the street from the Outpatient Care Center where you had your surgery) and ask the Pharmacist for Phenergan Rectal Suppositories 25 mg as prescribed by Dr. Levin. Insert one suppository rectally every 6 hours as need for the nausea and/or vomiting. The symptoms should abate very quickly and generally will be totally gone by the the morning after the procedure is done.
If the problem continues you might need to go to the Emergency Room for further care.